MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7920
Medical Device Problem Codes Contamination (1120); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sterility was compromised.Five model-5f impulse fl4 (5pk) were selected for use.During unpacking, it was noted that part of the packaging of the catheters completely came apart upon trying to open them.The seal remained intact, but device sterility was compromised.There was no patient complication reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.However, photos were reviewed and showed back of the product pouch torn, wrinkled, and open.There was evidence that the pouch was sealed.The media confirmed the reported event, as the pouch packaging was damaged.
 
Event or Problem Description

Brand Name
IMPULSE GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19691990
Report Number2124215-2024-41432
Device Sequence Number17926464
Product Code DQO
UDI-Device Identifier08714729188896
UDI-Public08714729188896
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model Number7920
Device Catalogue Number7920
Device Lot Number0060551357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/24/2024
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown